# SDR CALA2018062101467

- Difficulty date: June 12, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,260 hours, 29,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964422
- Condition: Missing
- Location: Lavatory D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY D, AFT EMERGENCY LIGHT LENS WAS MISSING,    REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33 -51-19-000-002-A, AND 33-51-19-400-002-A.  PERFORMED CHECK OF CABIN LIGHTS AND SIGNS IAW AMM 33-51-00-710-009-A.  NO DEFECTS NOTED.
